# SDR AALA202103319001

- Difficulty date: March 31, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 11,975 hours, 4,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHTHAND AFT DOOR CYLINDER PRESSURE LOW. CHARGED CYLINDER BOTTLE PER AMM 52-10-00-614-001.
